MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 3-4 RT 18M; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 3-4 RT 18M; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Model Number 74029237
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had dislocation and manipulation under anesthesia was needed to treat it.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical analysis indicated that the patient¿s history and long-term continued use of high dose oxycodone, complex medical comorbid conditions including peripheral neuropathy, multiple sclerosis, generalized weaknesses, multiple falls and reported non-compliance to medical regimen cannot be excluded as factors contributing to the dislocations and reported revisions.The source of the joint effusions, reported pale yellow, gray-tan hard articular bone and cartilage and rubbery yellow tan synovial tissue and fibrocartilage of the bone and tissue samples cannot be confirmed.The patient impact beyond the reported dislocations, revisions, and continued pain cannot be determined.Without the return of the explanted devices the exact root cause of the reported prosthetic fracture cannot be concluded.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history for the listed parts did not reveal additional complaints for the listed batches.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS CNSTRD ART ISRT 3-4 RT 18M
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
sarah freestone
1450 brooks road
memphis, TN 38116
MDR Report Key7875759
Report Number1020279-2018-01827
Device Sequence Number16659478
Product Code JWH
UDI-Device Identifier00885556174715
UDI-Public00885556174715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model Number74029237
Device Catalogue Number74029237
Device Lot Number15DM01183
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer06/19/2018
05/03/2023
11/21/2023
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date05/07/2019
05/31/2023
11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74013480 - 10KNX0001.; 74022115 - 14LM09879.; 74022214 - 14EM21851.; 74024832 - 13JM04188.; 74013480 - 10KNX0001; 74022115 - 14LM09879; 74022214 - 14EM21851; 74024832 - 13JM04188
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexFemale